# SDR SABA020052

- Difficulty date: April 17, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8103
- Aircraft serial: 168
- Aircraft time: 32,208 hours, 29,376 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bulb
- Part number: 1306
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Aircraft 882 on flight 5025 from CLT to TLH.  During preflight inspection in CLT a floor emergency light bulb was found inoperative.  Maintenance removed and replaced the bulb.  System ops checked good.  Aircraft returned to service.
